top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Zentiva Paracetamol 500mg 16 Capsules

Product code: 1083344
£0.95
(incl VAT)
Zentiva paracetamol is also Suitable for relief from headaches, toothache, migraine, period pains, lumbago, sore throat, sciatica, fever, aches and pains of colds and flu and much more.Directions for Use:
For adults and children over the age of 12:
Swallow 2 capsules with a drink of water.
Take a maximum of 4 times a day if needed leaving at least 4 hours between doses.
Not suitable for children under the age of 12.

*Please read enclosed leaflet carefully before taking this product.*

Cautions:
  • For oral use only.
  • Do not exceed stated doses. If dose is exceeded talk to a doctor immediately.
  • Do not take any other products that contain paracetamol while taking this medication.
  • Not suitable for children under the age of 12 years.
  • If your condition continues or worsens consult a medical professional.
  • Do not take more than 8 tables in 24 hours.
  • Do not take more frequently than every 4 hours.
  • Keep out of sight and reach of children.
Ingredients:
Each capsules contains 500mg paracetamol, Indigo Carmine (E132) and Erythrosine (E127).